| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (damage prior to tactile change) issue.It was also reported that the keypad was missing/peeling and that the up arrow, down arrow, and ok/enter buttons were under-responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Follow-up #1: date of submission 11/02/2017 device evaluation: the device has been returned and evaluated by product analysis on 10/13/2017 with the following findings: during investigation, the keypad was observed to be peeling away from the base.The pump was completely unresponsive and unable to be powered on.The pump cover was opened and moisture corrosion was found on the power supply circuits.The original complaint of a keypad response issue could not be investigated due to the unresponsive pump.Unrelated to the original complaint, the battery compartment was found to be cracked along the side of the pump.